Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Found pregnancy. Took mankind unwanted kit. What should I do now?

Hi, doctor! I am 23yrs.and i am pregnent aftr 30th november when i did sex with my husband and my periods were to start from 18 december and today i checked and found myself pregnant. I and he doesn t want this baby. I took mankind unwanted kit and from that 1 pill of mifepristone . What should i do next? Please reply! Reply me at YYYY@YYYY
Asked On : Fri, 28 Dec 2012
Answers:  1 Views:  651
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
General & Family Physician 's  Response
Take 4 tablets of MISOPROSTOL after 48 hours either orally or intravaginally.
After few hours,you get bleeding and you get the abortion done.
This bleeding may persist for some time.
Get an ultrasound done after 15 days to look for any retained products of conception.
If ultrasound is clear,then no problem.
However,if some remnant is found,then you have to go for surgical abortion called as D&C to remove that.
Answered: Fri, 28 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor